Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 17, 2011, 5:49 PM EDT for 4 counties in Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 5:49 PM EDT (21:49 UTC)
- Expired
- Jun 17, 2011, 6:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
Counties Bleckley County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 576 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
831
WWUS82 KFFC 172149
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT FRI JUN 17 2011
GAZ082-083-094>096-172215-
549 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PENNY SIZED HAIL
AND 45 MPH WINDS IN TWIGGS...PEACH...BIBB...BLECKLEY AND HOUSTON
COUNTIES UNTIL 615 PM EDT...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARY TO 6 MILES WEST OF FORT
VALLEY...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 45 TO 50
MPH AS THEY MOVE ACROSS TWIGGS...PEACH...BIBB...BLECKLEY AND HOUSTON
COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MAGNOLIA...ROYAL...PORTER...COLEY STATION...HOUSTON
LAKE...CLINCHFIELD...SAND BED...KATHLEEN...ELBERTA...ROBINS AIR FORCE
BASE...WARNER ROBINS...PERRY...RIPLEY...FITZPATRICK AND HUBER. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3253 8400 3256 8396 3255 8395 3259 8392
3268 8378 3269 8372 3270 8374 3272 8376
3287 8340 3261 8327 3241 8328 3240 8364
TIME...MOT...LOC 2149Z 261DEG 27KT 3250 8330 3260 8375
3256 8396
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 3:14 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 17, 3:14 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EDT FRI JUN 17 2011 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... IMMEDIATE CONCERN IS THE LINE OF THUNDERSTORMS MOVING INTO WEST CENTRAL GA FROM POLK COUNTY SOUTHWARD...ALL BEING DRIVEN BY A STRONG SHORT WAVE EMBEDDED WITHIN THE NW FLOW ALOFT. MAINLY LIGHT RAIN SHOWERS ARE NOTED OVER NORTH GA...SERVING TO STABILIZE THE AIR MASS THERE. HOWEVER...THE AIR MASS OVER WEST CENTRAL GA IS MODERATELY UNSTABLE WITH AMPLE SUNSHINE AND UPPER 60 DEWPOINTS PRODUCING 1500-2500 CAPE AND -5 TO -7 LI'S. MORNING SOUNDING SHOWS A MODERATELY STEEP LAPSE RATE IN THE LOW-MID LEVELS WHICH WOULD SUPPORT MODERATE UPDRAFTS... ALL SUGGESTING THE LINE OF THUNDERSTORMS MOVING IN FROM ALABAMA WILL HOLD TOGETHER...AND BRING AN ISOLATED SEVERE THREAT WHERE BOWING ALONG THE LINE IS NOTED. IN ADDITION TO THE LINE... ALSO EXPECT AN ISOLATED SEVERE THREAT FROM STORMS THAT DEVELOP OUT AHEAD OF THE LINE. SO FAR... THE STRONGER TO SEVERE STORMS IN ALABAMA HAVE BEEN MAINLY CONCENTRATED OVER THE FAR SOUTHERN PORTIONS OF THE LINE WHERE THE AIR MASS IS MORE UNSTABLE. THIS TREND WILL LIKELY CONTINUE INTO THE SW PORTIONS OF THE FORECAST AREA...ALL SUGGESTING THE MAIN THREAT FOR ISOLATED SEVERE STORMS WILL BE GENERALLY ALONG AND WEST OF A CARROLLTON TO MACON TO ABBEVILLE LINE. THE STRONG TO SEVERE THREAT WILL GREATLY DIMINISH BY 10 PM WITH LOSS OF DAYTIME HEATING AND UPPER SUPPORT MOVING EAST. OTHERWISE... EXPECT ADDITIONAL UPPER DISTURBANCES TO HOLD A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST ON SATURDAY...AND AT LEAST A SLIGHT CHANCE ON SUNDAY. HOWEVER THE SEVERE THREAT SHOULD BE MINIMAL. AS FOR TEMPS... HAVE LEANED CLOSER TO PERSISTENCE FOR LOWS AND THE WARMER MAV FOR HIGHS AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST BY SUNDAY. .LONG TERM /MONDAY THROUGH FRIDAY/... LONG RANGE MODELS CONTINUE TO SHOW UPPER RIDGING DOMINATING THE AREA BY MONDAY...AND PREVAILING TROUGH AT LEAST MID WEEK... WITH ONLY A SLIGHT CHANCE OF AFTERNOON/EVENING CONVECTION MAYBE IN THE NE GA MOUNTAINS WITH AID FROM HOT TEMPS AND OROGRAPHIC LIFT. THE RIDGE BEGINS TO SHIFT EAST OF THE STATE BY THURSDAY AS AN UPPER TROUGH DEEPENS OVER THE GREAT LAKES. WILL CONTINUE TO SHOW A SLIGHT CHANCE POP OVER MUCH OF THE FORECAST AREA FOR THURSDAY AND FRIDAY WITH INCREASING WEAKNESS ALOFT. ABOVE NORMAL TEMPS WILL CONTINUE WITH SOME AREAS APPROACHING THE CENTURY MARK BY MONDAY AND TUESDAY. && .AVIATION... /158 PM EDT FRI JUN 17 2011/ 18Z UPDATE... VFR EXPECTED THROUGH THE FORECAST PERIOD...WITH SOME SITES FALLING TO MVFR DUE TO HAZE/FOG OVERNIGHT. WINDS EXPECTED TO STAY GENERALLY WESTERLY...BUT CONVECTION IS EXPECTED THAT CAN CAUSE THAT TO DIFFER. TIMING OF PCPN ON BOTH RADAR AND ON THE HRRR MODEL LOOK TO AFFECT METRO ATL AROUND 18Z-21Z. CONVECTION EXPECTED TO AFFECT CSG AROUND 20Z AND MCN AROUND 21Z. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. PREFERRED HRRR SOLUTION...BUT IT WAS RUNNING AN HOUR EARLY ON PLACEMENT OF CURRENT CONVECTION. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 94 70 98 / 30 30 20 20 ATLANTA 72 94 74 93 / 30 30 20 10 BLAIRSVILLE 64 89 66 91 / 30 30 20 20 CARTERSVILLE 68 92 67 95 / 30 30 20 10 COLUMBUS 72 95 72 95 / 50 30 20 10 GAINESVILLE 69 93 71 94 / 30 30 20 20 MACON 71 95 71 96 / 40 30 20 10 ROME 68 92 68 97 / 30 30 20 10 PEACHTREE CITY 68 93 69 94 / 40 30 20 10 VIDALIA 72 94 72 97 / 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Jun 17, 4:14 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 414 PM EDT FRI JUN 17 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 414 PM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL PUSH ACROSS CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE. .SYNOPSIS... A STRONG UPPER LEVEL DISTURBANCE WILL TRACK ACROSS THE STATE THIS AFTERNOON... AND INTERACT WITH A MODERATELY UNSTABLE AIR MASS TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. A WEAK SURFACE TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL PROVIDE A FOCUS FOR THE STRONGER THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ISOLATED SEVERE STORMS WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER AND QUARTER SIZED HAIL. FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THE STRONGER STORMS. .DISCUSSION... A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL TRACK ACROSS THE SOUTHEAST THROUGH THE WEEKEND. A WEAK SURFACE TROUGH ACROSS CENTRAL GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORMS AS THE IMPULSES MOVE ACROSS THE STATE DURING DAYTIME HEATING. THEREFORE...EXPECT SCATTERED THUNDERSTORM ACTIVITY...WITH THE STRONGER STORMS GENERALLY ALONG AND WEST OF A LINE FROM CARROLLTON...TO MACON... TO ABBEVILLE. ALTHOUGH MOST STORMS WILL REMAIN BELOW SEVERE LIMITS...CAPE VALUES BETWEEN 2000 AND 2500 J/KG AND LIFTED INDEX VALUES APPROACHING -8 SUGGEST THE POTENTIAL FOR ISOLATED SEVERE STORMS DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 17, 4:57 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT FRI JUN 17 2011
GAZ093>095-105-172145-
457 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PEACH...MACON...DOOLY AND HOUSTON COUNTIES UNTIL 545 PM EDT...
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER MACON AND NORTH DOOLY
COUNTIES...MOVING EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH...MACON...DOOLY AND HOUSTON COUNTIES THROUGH 545 PM EDT.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3240 8423 3240 8419 3250 8413 3251 8411
3252 8405 3250 8402 3252 8401 3252 8403
3257 8376 3214 8366 3211 8398
TIME...MOT...LOC 2056Z 265DEG 9KT 3232 8399Special weather statement, Jun 17, 5:10 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI JUN 17 2011
GAZ058-059-071-072-080>082-093-094-172130-
510 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 50 MPH WINDS IN
PEACH...MONROE...JONES...MACON...TAYLOR...BIBB...BUTTS...CRAWFORD
AND JASPER COUNTIES UNTIL 530 PM EDT...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG WINDS FROM THUNDERSTORMS WAS MOVING FROM MCKIBBEN TO
11 MILES SOUTHWEST OF BUTLER. THIS BAND OF STRONG WINDS WAS MOVING
EAST AT 35 MPH.
THOMASTON REPORTED A WIND GUST OF 49 MPH DURING THE PAST HOUR.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS BAND OF STRONG WINDS MOVES
ACROSS PEACH...MONROE...JONES...MACON...TAYLOR...
BIBB...BUTTS...CRAWFORD AND JASPER COUNTIES THROUGH 530 PM EDT. THIS
COULD DOWN SMALL TO MEDIUM SIZED TREE BRANCHES.
&&
LAT...LON 3246 8441 3266 8416 3280 8415 3281 8412
3293 8412 3295 8404 3320 8404 3320 8412
3327 8411 3328 8409 3330 8410 3334 8360
3269 8369 3265 8372 3261 8372 3257 8378
TIME...MOT...LOC 2107Z 275DEG 31KT 3328 8404 3266 8412
3246 8434Local storm report, Jun 17, 5:14 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 NNE CARROLLTON 33.60N 85.06W
06/17/2011 CARROLL GA BROADCAST MEDIA
WSB-TV RELAYED A VIEWER REPORT OF A DOWNED POWERLINE IN A
YARD.
&&
TDPSpecial weather statement, Jun 17, 5:25 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT FRI JUN 17 2011
GAZ058>060-071>073-080>083-094-095-172215-
525 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 50 MPH WINDS IN
TWIGGS...PUTNAM...PEACH...MONROE...JONES...TAYLOR...BALDWIN...BIBB...
BUTTS...CRAWFORD...HOUSTON AND JASPER COUNTIES UNTIL 615 PM EDT...
AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG WINDS FROM FROM MCELHENEYS CROSSROADS TO
NAKOMIS...MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 TO 50 MPH CAN BE EXPECTED AS THEY MOVE ACROSS
TWIGGS...PUTNAM...PEACH...MONROE...JONES...TAYLOR...BALDWIN...BIBB...
BUTTS...CRAWFORD...HOUSTON AND JASPER COUNTIES THROUGH 615 PM EDT.
THESE WINDS ARE STRONG ENOUGH TO DOWN SMALL TO MEDIUM SIZED TREE
LIMBS.
&&
LAT...LON 3284 8393 3332 8388 3334 8330 3294 8331
3290 8341 3279 8335 3262 8342 3253 8408
TIME...MOT...LOC 2124Z 273DEG 36KT 3325 8380 3282 8382
3251 8397Special weather statement, Jun 17, 5:45 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT FRI JUN 17 2011
GAZ025-035>037-047-049-059-060-172215-
545 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 TO 45 MPH WINDS IN
WALTON...PUTNAM...OCONEE...MORGAN...BARROW...CLARKE...JACKSON AND
JASPER COUNTIES UNTIL 615 PM EDT...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG WINDS FROM HOSCHTON TO 9 MILES SOUTHWEST OF
SHADY DALE...MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 TO 45 MPH CAN BE EXPECTED AS THEY MOVE ACROSS
WALTON...PUTNAM...OCONEE...MORGAN...BARROW...CLARKE...JACKSON AND
JASPER COUNTIES THROUGH 615 PM EDT.
&&
LAT...LON 3372 8335 3370 8340 3358 8333 3335 8331
3335 8371 3350 8371 3348 8369 3357 8368
3361 8370 3362 8369 3363 8371 3410 8381
3414 8340
TIME...MOT...LOC 2145Z 272DEG 24KT 3408 8377 3368 8368
3333 8368Special weather statement, Jun 17, 5:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT FRI JUN 17 2011
GAZ082-083-094>096-172215-
549 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PENNY SIZED HAIL
AND 45 MPH WINDS IN TWIGGS...PEACH...BIBB...BLECKLEY AND HOUSTON
COUNTIES UNTIL 615 PM EDT...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARY TO 6 MILES WEST OF FORT
VALLEY...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 45 TO 50
MPH AS THEY MOVE ACROSS TWIGGS...PEACH...BIBB...BLECKLEY AND HOUSTON
COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MAGNOLIA...ROYAL...PORTER...COLEY STATION...HOUSTON
LAKE...CLINCHFIELD...SAND BED...KATHLEEN...ELBERTA...ROBINS AIR FORCE
BASE...WARNER ROBINS...PERRY...RIPLEY...FITZPATRICK AND HUBER. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3253 8400 3256 8396 3255 8395 3259 8392
3268 8378 3269 8372 3270 8374 3272 8376
3287 8340 3261 8327 3241 8328 3240 8364
TIME...MOT...LOC 2149Z 261DEG 27KT 3250 8330 3260 8375
3256 8396The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:14 PM EDT | Special Weather Statement | FFC | Houston | 46 min |
| Jun 16, 8:43 PM EDT | Special Weather Statement | FFC | Telfair | 47 min |
| Jun 16, 8:46 PM EDT | Special Weather Statement | FFC | Dodge | 44 min |
| Jun 16, 9:35 PM EDT | Special Weather Statement | FFC | Telfair | 55 min |
| Jun 17, 2:59 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard, Polk | 46 min |
| Jun 17, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 41 min |
| Jun 17, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson | 50 min |
| Jun 17, 3:24 PM EDT | Special Weather Statement | FFC | Schley | 36 min |
| Jun 17, 3:32 PM EDT | Special Weather Statement | FFC | Paulding | 43 min |
| Jun 17, 3:39 PM EDT | Special Weather Statement | FFC | Troup | 51 min |
| Jun 17, 3:50 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 25 min |
| Jun 17, 3:53 PM EDT | Special Weather Statement | FFC | Cobb, Coweta, Douglas, Fayette, Fulton | 37 min |
| Jun 17, 4:02 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Muscogee | 43 min |
| Jun 17, 4:13 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 47 min |
| Jun 17, 4:15 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 30 min |
| Jun 17, 4:31 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Fulton, Henry, Pike and 2 more | 44 min |
| Jun 17, 4:43 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 32 min |
| Jun 17, 4:56 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 34 min |
| Jun 17, 4:57 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 48 min |
| Jun 17, 5:10 PM EDT | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Monroe, Peach and 1 more | 20 min |
| Jun 17, 5:25 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jasper, Jones, Peach, Putnam and 1 more | 50 min |
| Jun 17, 5:45 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Oconee, Walton | 30 min |
| Jun 17, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 35 min |
| Jun 17, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 30 min |
| Jun 17, 6:21 PM EDT | Special Weather Statement | FFC | Baldwin, Putnam | 24 min |
| Jun 17, 6:35 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 25 min |
| Jun 17, 6:47 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Telfair, Wilkinson | 43 min |
| Jun 17, 7:01 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 44 min |
| Jun 17, 7:20 PM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Jefferson, Johnson, Taliaferro and 3 more | 25 min |
| Jun 17, 7:47 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Oglethorpe, Taliaferro, Warren, Wilkes | 43 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.